question-icon

After Replacing Amloguard To Nebicard Erection Has Been Affected. Also Feel Tired And Lazy. Stop Nebicard?

default
Posted on Wed, 4 Jul 2012
Question: Hi I am a 69 years healthy male, I take Amloguard 5,Nebicard 2.5 and Telmisartan 80 for my blood pressure.I also use Resperate every day for a minumum of 15 to 30 minutes.Also do Yoga every day in the morning for 1/2 an hour.After replacing Amloguard 2.5 to Nebicard my erection has been affected.I also feel tired and Lazy despite being active.My blood pressure remains 70/80 to 120/130. can I stop using Nebicard?and replace it with Amloguard 2.5? please advise.
doctor
Answered by Dr. Puneet Maheshwari (2 hours later)
Hi,
Thanks for writing in.
I must congratulate you on your healthy lifestyle.
While Nebicard can be replaced with Amlogard, I would suggest that you speak to your treating physician before replacing it.
I would also like to tell you some facts about Nebicard, It is a drug that is classified as a beta-blocker. Nebicard works specifically by slowing heart rate and thus lowering blood pressure. It helps the heart pump more efficiently, and reduces the workload on the heart.

Nebicard can lead to side effects like erection difficulty, mild sleeplessness, headache, fatigue, nausea, and dizziness. These side effects may be a cause for concern if they worsen or persist.

Additionally, Nebicard can also cause dizziness. So please be cautious while driving or operating any machinery.
I hope I have addressed your concerns.
I will be available for follow ups.
Regards

Above answer was peer-reviewed by : Dr. Aparna Kohli
doctor
Answered by
Dr.
Dr. Puneet Maheshwari

ENT Specialist

Practicing since :2008

Answered : 661 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
After Replacing Amloguard To Nebicard Erection Has Been Affected. Also Feel Tired And Lazy. Stop Nebicard?

Hi,
Thanks for writing in.
I must congratulate you on your healthy lifestyle.
While Nebicard can be replaced with Amlogard, I would suggest that you speak to your treating physician before replacing it.
I would also like to tell you some facts about Nebicard, It is a drug that is classified as a beta-blocker. Nebicard works specifically by slowing heart rate and thus lowering blood pressure. It helps the heart pump more efficiently, and reduces the workload on the heart.

Nebicard can lead to side effects like erection difficulty, mild sleeplessness, headache, fatigue, nausea, and dizziness. These side effects may be a cause for concern if they worsen or persist.

Additionally, Nebicard can also cause dizziness. So please be cautious while driving or operating any machinery.
I hope I have addressed your concerns.
I will be available for follow ups.
Regards